Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

breesy

Veteran Member
  • Total Reviews

    1
  • Content Count

    150
  • Joined

  • Last visited

Community Reputation

11 Neutral

7 Followers

About breesy

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Finland

Recent Profile Visitors

2735 profile views
  1. Hey man The red marks were a bitch... they were really bad the first half a year to year, and it seemed they aren't getting better at all. After that they got progressively better for a year
  2. Hey there, Good luck with starting your accutane journey Progression pictures are nice to see and spice up the thread from normal posts, if you're comfortable posting them of course! You mentioned drinking two posts up and when I did my course two years ago I promised myself to quit drinking all together for the time. Afterwards, I didn't even crave to drink that much and it was definitely a big plus; saving the money, hangovers and the possible complications!
  3. Day who-the-heck-knows Been almost two years since I last posted here, damn... I was reminiscing about the past years and remembered about this site, had some problems logging on since I had forgotten the password AND the e-mail it was attached to. It's heart-warming to see how some people have still been curious about the progress, a year after my last post Here's what I look like today Some of my problems which you're probably aware of have if you've glanced ov
  4. How did they prescribe you this drug in the first place? Your acne is very mild. Try having 10 times the zits you have now and then you can even dare to type words like "desperate"...
  5. Hello people, I haven't visited acne.org for 2 months now that my isotretinoin course has ended. I'm not sure, and hope, that this isn't "check-in" -post to this thread but I'm afraid it might . I remember making a thread 7 or so months ago about accutane and IndigoRush told me not to take it.Maybe I should've listened him. Since stopping accutane I've had several side-effects, but I can't say for sure if all are induced by the drug. After stopping I've had hair loss get worse, I've had st
  6. Hey. I've eaten around 4500mg of accutane over 4 months. I've had side effects including dry eyes/ drymouth/hair loss but now in the last few days I've keep getting stomach rumbling or bubbling, not sure how to describe it exactly but everyone must know what I mean! It seems like it is cramping very slightly, but it doesn't hurt really.. Also I'm now keeping a week or 2 off accutane and that's when the stomach problems started. I've been 4 days off and the problems been around the same, o
  7. Go to a eye doctor and get it checked out.
  8. How can you be so big of a sheep really? Do what you have to do for yourself, if your friends stop calling you because you don't go out/drink every other day maybe they aren't friends you should stick with. I've myself stopped drinking and haven't had a sip for 5 months, it's a waste of money and time I can actually put to better myself
  9. Day 150 What's up guys, is anybody following me anymore? Yep, haven't posted in ages. Have had some problems in life and with school and my mood isn't the best per se. About the treatment, I'm having quite a bit of problems with the side effects now. I've had the same eye problems, they've remained the same/ got slightly better, the hair loss comes and goes. Currently I'm losing around 10 hairs when I run my hair through so that's quite a bit... I went to my derm a few days ago
  10. Day 121 What's up guys! I haven't been here in ages again, no much sense to update every few days at this point as not much is going on- So, I've been taking the 20 and 40 every other day. I haven't had any pimples for like a month now, except one which was gone in two days. I went to the eye doctor again and got the same prescription again, except now I'll take it on and off for the remaining weeks until accutane course ends, to keep the side effect under control. It helps the fi
  11. why do you have to take a weight gainer in the first place? eat some protein and carbs from more micronutrient dense choices, that's all there is in the weight gainer anyway
  12. Day 106 Hey guys, haven't been here for quite a while now, but here I'm now! ARGH wrote an essay and then accidentally pressed the backscape and couldn't get the text back >.< anyway, I decided to do a summary of the course so far as I've just got over with month 3, and day 100. Let's start with side effects; -at the start I had lower back pain, it has subsided now -blurry vision/red eyes -some hair loss(around 10come off if I run a wet hand(for extra friction) through the
  13. weight gainer is stupid, the carbs are dextrose and aren't nutritious, eat fruits/vegetables instead
×